Rocky Mountain Journal of Mathematics

An Implicit Function Theorem

I.V. Zhuravlev, A.Yu. Igumnov, and V.M. Miklyukov

Full-text: Open access

Article information

Rocky Mountain J. Math. Volume 36, Number 1 (2006), 357-365.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26B35: Special properties of functions of several variables, Hölder conditions, etc.
Secondary: 26B10: Implicit function theorems, Jacobians, transformations with several variables


Zhuravlev, I.V.; Igumnov, A.Yu.; Miklyukov, V.M. An Implicit Function Theorem. Rocky Mountain J. Math. 36 (2006), no. 1, 357--365. doi:10.1216/rmjm/1181069504.

Export citation


  • M. Cristea, Local inversion theorems and implicit function theorems without assuming continuous differentiability, Bull. Math. Soc. Sci. Math. Roumainie 36 (1992), 227-236.
  • R.A. Horn and C.R. Johnson, Matrix analysis, Cambridge University Press, Cambridge, 1986.
  • B.H. Pourciau, Analysis and optimization of Lipschitz continuous mappings, J. Optim. Theory Appl. 22 (1977), 311-351.
  • J. Warga, Fat homeomorphisms and unbounded derivate containers, J. Math. Anal. Appl. 81 (1981), 545-560.
  • I.V. Zhuravlev and A.Yu. Igumnov, On implicit functions, Proc. of Dept. of Mathematical Analysis and Functions Theory, Volgograd State Univ. Press, Volgograd (2002), 41-46.